# SDR 96ZZZX1626

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54CK
- Make and model: Beech B100
- Aircraft serial: BE73
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 9980035
- Condition: Frozen
- Location: Lt Main Gear
- Part time: 4,663 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLE - ON TOUCH-DOWN, ACFT DECELLERATED ABRUPTLY AND YAWED TO THE LEFT.  DIRECTIONAL CONTROL WAS MAINTAINED WITH OPPOSITE BRAKE AND RIGHT RUDDER.  AFTER STOPPING ON THE RUNWAY, THE AIRCRAFT COULD NOT BE TAXIED.  FOUND LT BRAKE ASSEMBLIES HAD FROZEN.  AMBIENT TEMPS ON THIS DAY WERE ZERO DEGREES TO MINUS 5 DEGREES FAHRENHEIT.  AIRCRAFT ON PREVIOUS DEPARTURE HAD TAXIED THROUGH SNOW AS DEEP AS 6 INCHES.  BRAKES RELEASED AFTER THAWING.  ALL BRAKE ASSEMBLIES WERE REPLACED.
